# SDR 2005UALA00856

- Difficulty date: August 20, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 19,615 hours, 2,629 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Seat 37g
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 37G EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY.
